# SDR JJBA201904083004

- Difficulty date: April 3, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N12157
- Make and model: Emb EMB-145XR
- Aircraft serial: 145787
- Aircraft time: 39,463 hours, 24,714 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Misinstalled
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

OVER WING EMERGENCY EXITS UPPER ASSIST HANDLES INSTALLED UPSIDE DOWN. REINSTALLED UPPER ESCAPE HATCH HANDLES IN APPROPRIATE POSITION.
